Back
 OJDM  Vol.3 No.1 , January 2013
Reverse Total Signed Vertex Domination in Graphs
Abstract: Let be a simple graph with vertex set V and edge set E. A function is said to be a reverse total signed vertex dominating function if for every , the sum of function values over v and the elements incident to v is less than zero. In this paper, we present some upper bounds of reverse total signed vertex domination number of a graph and the exact values of reverse total signed vertex domination number of circles, paths and stars are given.
Cite this paper: W. Li, "Reverse Total Signed Vertex Domination in Graphs," Open Journal of Discrete Mathematics, Vol. 3 No. 1, 2013, pp. 53-55. doi: 10.4236/ojdm.2013.31011.
References

[1]   J. A. Bondy and V. S. R. Murty, “Graph Theory with Application,” Elsevier, Amsterdam, 1976.

[2]   T. T. Chelvam and G. Kalaimurugan, “Bounds for Domination Parameters in Cayley Graphs on Dihedral Group,” Open Journal of Discrete Mathematics, Vol. 2, No. 1, 2012, pp. 5-10. doi:10.4236/ojdm.2012.21002

[3]   T. W. Haynes, S. T. Hedetniemi and P. J. Slater, “Fundamentals of Domination in Graphs,” Marcel Dekker, New York, 1998.

[4]   G. T. Wang and G. Z. Liu, “Rainbow Matchings in Properly Colored Bipartite Graphs,” Open Journal of Discrete Mathematics, Vol. 2, No. 2, 2012, pp. 62-64. doi:10.4236/ojdm.2012.22011

[5]   J. E. Dunbar, S. T. Hedetniemi, M. A. Henning and P. J. Slater, “Signed Domination in Graphs,” Combinatorics, Graph Theory, Applications, Vol. 1, 1995, pp. 311-322.

[6]   O. Favaron, “Signed Domination in Regular Graphs,” Discrete Mathematics, Vol. 158, No. 1, 1996, pp. 287-293. doi:10.1016/0012-365X(96)00026-X

[7]   Z. Zhang, B. Xu, Y. Li and L. Liu, “A Note on the Lower Bounds of Signed Domination Number of a Graph,” Discrete Mathematics, Vol. 195, No. 1, 1999, pp. 295-298. doi:10.1016/S0012-365X(98)00189-7

[8]   X. Z. Lv, “Total Signed Domination Numbers of Graphs,” Science in China A: Mathematics, Vol. 37, 2007, pp. 573-578.

[9]   X. Z. Lv, “A Lower Bound on the Total Signed Domination Numbers of Graphs,” Science in China Series A: Mathematics, Vol. 50, 2007, pp. 1157-1162.

 
 
Top